# SDR CALA2014022590462

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AVIONICS COMPARTMENT NLG DOG HOUSE CROSS BEAM FRAME 16 HAS ELONGATED SLOT ATTACH HOLE.  REWORKED HOLE LT SIDE NLG COMPARTMENT BETWEEN LT AVIONICS DOOR & DOG HOUSE FAME 16.  REAMED ELONGATED HOLE, FABRICATED & INSTALLED INSERT & REPAIRED WASHERS IAW ECRA 5310-05993, REO 374002 & AIRBUS TDP1S2095202014.  ACP HFEC IAW NTM 51-10-08 PB6, NO DEFECTS NOTED.
